# SDR DALA2019022201124

- Difficulty date: February 21, 2019
- Submitted: February 22, 2019
- Operation: Air carrier
- Aircraft: N3744F
- Make and model: Boeing 737832
- Aircraft serial: 30837
- Aircraft time: 60,204 hours, 21,882 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Bs 500i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0954150) DURING INSPECTION FOUND CRACKED GUSSET ON BS 500I AND STR 19R AT FWD CARGO COMPARTMENT. REPLACED GUSSET ON BS 500I AND STR.19R AT FWD CARGO COMPARTMENT AS PER B737-800 SRM 51-40-02 AND DWG 143A7902, REV.E.
